Feeling Really Woozy!

@bagarad (12717)
Paso Robles, California
January 22, 2018 2:33pm CST
I'm sitting here trying to catch up with notifications. I started while having breakfast, since it's easy to myLot while eating. Then what I thought was a mild case of palpitations started. I was hoping it would just ease off and go away, but it hasn't. I don't want to take another pill yet, since I had one two hours ago. I'm hoping this will go away without another dose of medicine before the evening pill, but I don't like being this woozy. I think I'm going to go read in my recliner until this goes away. My doctor says I won't pass out. But I sure felt like I would on the way to the bathroom. I need to call him about the date to get my monitoring device that connects with a cell phone. I just got the insurance approval in the mail. I'll be back after I feel more normal. What would you do if you were me?
11 people like this
13 responses
@AmbiePam (50090)
• United States
22 Jan
What would I do? I would worry. But if I were uncertain I would call my doctor.
2 people like this
@bagarad (12717)
• Paso Robles, California
23 Jan
I have called my doctor. H says to take another half pill of my heart medication when this happens and that he doesn't think it's dangerous and that I probably won't pass out. So far I haven't passed out. A couple of times, though, I sure felt like I was about to and I got into bed fast.
1 person likes this
@AmbiePam (50090)
• United States
23 Jan
@bagarad I hope you'll be okay.
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
@AmbiePam I think I will be. If not, I can move on to a more beautiful and peaceful place where sin no longer corrupts the body or anything else.
1 person likes this
@Corbin5 (115879)
• United States
22 Jan
I think I would wait a bit, but if the symptoms do not go away, I would call my doctor.
2 people like this
@bagarad (12717)
• Paso Robles, California
23 Jan
The doctor says the same thing every time I have called. I was just approved for a new monitor to use with a cell phone for two weeks, and I expect to get it in place in a few days.
1 person likes this
@Corbin5 (115879)
• United States
23 Jan
@bagarad That monitor will be of great help. So glad you will have it in a few days.
1 person likes this
@JudyEv (134863)
• Bunbury, Australia
22 Jan
I'd be lying down or at least sitting down and holding on to things if I had to walk anywhere. I do hope you'll be okay. This sounds very worrying but if you're used to it and know the path it takes perhaps it's not so bad. Take care.
1 person likes this
@bagarad (12717)
• Paso Robles, California
22 Jan
It's bothersome. I gave up an took a half pill about 1:26 pm. My heart was racing too fast to get a reading on the blood pressure monitor after even five tries. I was able to get a reading at 1:52 -- 100/58, pulse, 59. A few minutes later it was 90/49 with a pulse of 57. By 2:12 things were beginning to normalize to 103/52 with a pulse of 60. I'm normally about 120/80 with a pulse of 759 - 80. At the gym when i'm on the stationary bike the pulse ranges from 85 - about 120. When I'm having an episode, my pulse often goes as high as 148-225 -- if I can get a reading at all. That's when I feel dizzy and just want to sit and rest or take the pill if it lasts for more than half an hour. About half an hour after taking the pill the pulse rate comes back near normal, and as you can see, the pressure drops way below normal until I stabilize. It's now three, and I'll take another reading soon.
2 people like this
@JudyEv (134863)
• Bunbury, Australia
23 Jan
@bagarad Goodness, what a rigmarole. Your readings are all over the place aren't they?
1 person likes this
@bagarad (12717)
• Paso Robles, California
23 Jan
@JudyEv They sure are, if I can even get a reading.
1 person likes this
@shaggin (37726)
• United States
23 Jan
Is it tachycardia?
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
It's a form of it that my doctor doesn't believe is dangerous. We're getting the monitor to see if we can pin down the cause.
1 person likes this
@shaggin (37726)
• United States
25 Jan
@bagarad oh okay hmm sounds worrysome to me! My dad had to have a procedure done as he couldn’t even sweep the sidewalk or floor without getting dizzy and his heart beating out of controls He’s doing great now though.
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
@shaggin I'm glad he's doing well. Did he get a pacemaker?
1 person likes this
@nanette64 (17934)
• Fairfield, Texas
24 Jan
A baby aspirin @bagarad . I have a wrist BP monitor that Social Security paid for.
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
I take a baby aspirin,as well as Red Yeast Rice, Niacin, fish oil, and metoprolol. My cardiologist prescribe them all. The problems started before Thanksgiving when the doctors started changing my dosage of thyroid medication and metoprolol. They've been trying to straighten it out since then.
1 person likes this
@nanette64 (17934)
• Fairfield, Texas
25 Jan
@bagarad Yeah, sometimes 1 med will screw up what another one does. Thyroid med for the right dose is critical.
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
@nanette64 Thyroid was the first thing my primary care physician reduced. Then they said because I had lost a few pounds I didn't need so much heart medication, either. Sometimes I wonder if the wrong name got on the blood test tube at the lab. It was the lab test that made them reduce my thyroid.
1 person likes this
@allknowing (69319)
• India
23 Jan
In some discussion you mentioned about MVP I too have that and more if I have sugary stuff and chocolates. What was your diet?
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
My cardiologist said the first cardiologist that diagnosed MVP was wrong and that it's just high blood pressure that's being treated with medication. We are looking into whether there's an added problem now.
1 person likes this
@allknowing (69319)
• India
25 Jan
@bagarad This is odd that a cardiologist can give a wrong diagnosis. There are symptoms that help them diagnose. And blood pressure is one of those symptoms. It is likely that there could be added problems but a wrong diagnosis?
1 person likes this
@rheicel (7296)
• Philippines
23 Jan
Rest for a bit and go to the doctor to have a checkup.
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
Been there, done that.
1 person likes this
@rheicel (7296)
• Philippines
25 Jan
@bagarad That's good to know.
1 person likes this
@BarBaraPrz (20719)
• St. Catharines, Ontario
22 Jan
I'd rest a bit and hope it didn't get worse.
1 person likes this
@bagarad (12717)
• Paso Robles, California
23 Jan
That's mostly what I'm doing. I expect to get a new monitor this week.
1 person likes this
@BarBaraPrz (20719)
• St. Catharines, Ontario
23 Jan
@bagarad Take care.
1 person likes this
@silvermist (20116)
• India
23 Jan
The pill helps in stabilizing the heart rate is good.But it sure is scary while it lasts.By the way,are you taking medicines for Blood pressure?
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
Yes. The metoprolol is for blood pressure.
@maezee (33294)
• United States
23 Jan
I hope it goes away stat. That is very scary
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
So far today, so good, but it may come on at bedtime, as it often does.
@sjvg1976 (18407)
• Delhi, India
23 Jan
I would have called a doctor or asked someone to take me to a doctor if I were in your place.
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
I've been to the doctor several times, had the tests, and I get the same advice every time. Once when it happened the cardiologist I saw told me to hold my breath when it happens. It doesn't work.
1 person likes this
@JohnRoberts (62937)
• Los Angeles, California
23 Jan
Try to be still and relax.
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
I do that.
1 person likes this
@Susan2015 (21672)
• United States
22 Jan
I would stay sitting down. And if it kept up call the doctor.
1 person likes this
@bagarad (12717)
• Paso Robles, California
25 Jan
I do stay sitting down when it gets bad. On the occasions when I've called my doctor when it was occurring, the word is always to take another half pill.